MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942812450
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that difficult to remove a balloon occurred.A 100% stenosed target lesion was located in the none tortuous and mildly calcified left main artery.A 4.50 x 12mm synergy megatron stent was selected for percutaneous coronary intervention (pci) procedure.The device was advanced to the target lesion and deployed without any problems.The stent was deployed at 11 atmospheres with no issues encountered.The stent was post dilated at 16 atmospheres.While withdrawing balloon into the guide catheter, resistance occurred.After several attempts to deflate the megatron stent balloon, the balloon became lodged in the non-boston scientific guide catheter and it would not come out.The balloon was fully deflated , the physician removed the guide catheter and the stent balloon as one piece by pulling the guide catheter with it.The procedure was completed successfully with another guide catheter.There were no patient complications and the patient was stable post procedure with successful outcome.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13006773
Report Number2134265-2021-15691
Device Sequence Number13884922
Product Code NIQ
UDI-Device Identifier08714729985594
UDI-Public08714729985594
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Model NumberH7493942812450
Device Lot Number0027253276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F EBU GUIDE CATHETER - MEDTRONIC
Patient SexFemale